# SDR SIMA20141202002

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 40,173 hours, 33,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14528907003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND THE FUSELAGE SKIN GOUGED INSIDE LT PYLON BETWEEN PANELS 414CB & 414DB. ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON THE FUSELAGE SKIN GOUGE INSIDE LT PYLON BETWEEN PANELS 414CB & 414DB IAW ERS-EM-53MR-926.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  REPAIR MATERIALS, DOUBLER 2024T3 .063, ANGLE 2024T3 .063, FILLER 2024T3 .063, SHIM 2024T3 .063, BUSHING PN EPNEM53EP1489-01.
